# SDR A6WA201643994

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 32,175 hours, 30,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT FROM ROW 1 TO 8 ILLUMINATED, ROW 8 AND HIGHER DO NOT ILLUMINATE.
